Ö. Küsmüş, "Trivial units in commutative group rings of G×Cn," Algebra and Discrete Mathematics , vol.37, no.2, pp.262-274, 2024
Küsmüş, Ö. 2024. Trivial units in commutative group rings of G×Cn. Algebra and Discrete Mathematics , vol.37, no.2 , 262-274.
Küsmüş, Ö., (2024). Trivial units in commutative group rings of G×Cn. Algebra and Discrete Mathematics , vol.37, no.2, 262-274.
Küsmüş, Ömer. "Trivial units in commutative group rings of G×Cn," Algebra and Discrete Mathematics , vol.37, no.2, 262-274, 2024
Küsmüş, Ömer. "Trivial units in commutative group rings of G×Cn." Algebra and Discrete Mathematics , vol.37, no.2, pp.262-274, 2024
Küsmüş, Ö. (2024) . "Trivial units in commutative group rings of G×Cn." Algebra and Discrete Mathematics , vol.37, no.2, pp.262-274.
@article{article, author={Ömer Küsmüş}, title={Trivial units in commutative group rings of G×Cn}, journal={Algebra and Discrete Mathematics}, year=2024, pages={262-274} }